Lancaster EPrints

Complete polynomial bounds for matrices.

Blower, Gordon (1997) Complete polynomial bounds for matrices. The Quarterly Journal of Mathematics, 48 (1). pp. 11-15. ISSN 0033-5606

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: The Quarterly Journal of Mathematics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19485
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 11:59
Refereed?: Yes
Published?: Published
Last Modified: 19 Nov 2013 09:53
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19485

Actions (login required)

View Item